Applied Mathematics

Vol.3 No.12A(2012), Paper ID 26005, 7 pages



Strong Law of Large Numbers under an Upper Probability


Xiaoyan Chen


Graduate Department of Financial Engineering, Ajou University, Suwon, South Korea


Copyright © 2012 Xiaoyan Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

X. Chen, "Strong Law of Large Numbers under an Upper Probability," Applied Mathematics, Vol. 3 No. 12A, 2012, pp. 2056-2062. doi: 10.4236/am.2012.312A284.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.